# SDR ASOA20150218053V

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 24,788 hours, 16,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 14525480603
- Condition: Corroded
- Location: Frame 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOWER BEAM CORRODED BETWEEN FRAMES 65-68.  R & R CARGO DOOR LOWER CUTOUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
